Originally Posted by gmom2311
I took Lisinopril for 2 months and had a terrible, hacking cough. Doctor said it was a side effect (wish I had know that was a possibility - I wouldn't have waited 2 months to go back). I've been off of it for about 10 days and the coughing has only improved a little bit. Makes sleeping impossible. Anyone know how long it takes for it to go away.
I was on Altace in 2000, and after about 3 months I developed the ALMIGHTY cough. I had no idea it was the meds., really thought I had bronchitis until the cough got so bad, tears would run down my face. I finally called the dr. and he told me..."Don't worry about it, it will pass"! Needless to say it didn't, and after another 3 weeks of hacking my brains out I told him I wanted OFF!!! It took me about 4 weeks before it really went away. Man, I have never had a cough like that in my entire life, I thought I was going to cough a lung up any day.
Good luck, hope it goes soon, I know what your going thru!!